# SDR ASOA05937

- Difficulty date: October 31, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393219
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 4447 - DURING CRUISE FROM ATL-VPS, AT APPROXIMATELY 30,000 FEET, THERE WAS AN ILLUMINATING GLOW FROM THE ANTI-ICE VEIN, FOLLOWED BY A LOUD SHATTERING OF THE NR 2 WINDSHIELD.  THE CREW COMPLIED WITH THE QRH AND DIVERTED INTO MGM, AFTER DECLARING AN EMERGENCY.  THE AIRCRAFT LANDED SAFELY IN MGM.  MAINTENANCE REMOVED AND REPLACED THE NR 2 WINDSHIELD IAW CRJ AMM 56-11-01.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
